# SDR SWAA2024122772048

- Difficulty date: November 26, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 26,682 hours, 13,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT; SCUFF PLATE WEB HAS SURFACE CORROSION AROUND FASTENERS HOLES.<[01] LOCATED AND DRILLED HOLES FOR NUT PLATES. ALODINE AND PRIMED HOLES. INSTALLED NEW NUT PLATES IAW SRM 51-40-02;[02] REMOVED OLD WEB AND ALLOCATED HOLES ON NEW SERVICEABLE WEB; INSTALLED NEW NUT PLATES REF SRM 51-40-02.;[03] COMPLIED WITH CORRECTIVE ACTION#2.;[04] LOCATED AND DRILLED NEW CARGO SCUFF PLATE WEB IAW SRM 51-40-05.;[05] LOCATED AND DRILLED NEW CARGO SCUFF PLATE WEB IAW SRM 51-40-05. INSPECTION C/W.;[06] INSTALLED NEW SCUFF PLATE WEB PER SRM 51-40-02;[07] 02 - INSPECTED PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)]
